# SDR 07FDEA02241

- Difficulty date: June 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER MAIN DECK, CORROSION ON SEAT TRACK LWR O/B UPPER SURFACE STA 950 LBL 26K.  REMOVED CORROSION REF SRM 51-10-1, VERIFIED REMAINING MATERIAL WITHIN LIMITS REF SRM 53-10-1 FIG 3.  TREATED AND PRIMED REF MM 51-20-002-7.
